Journal Article

IV.9.2 Leukopenia

in Nephrology Dialysis Transplantation

Published on behalf of European Renal Association - European Dialysis and Transplant Assoc

Volume 17, issue suppl_4, pages 49-49
Published in print April 2002 | ISSN: 0931-0509
Published online April 2002 | e-ISSN: 1460-2385 | DOI: http://dx.doi.org/10.1093/ndt/17.suppl_4.49
IV.9.2 Leukopenia

Show Summary Details

Preview

Guideline

A. Because leukopenia is relatively common after kidney transplantation, regular screening and careful evaluation of its causes are recommended. Azathioprine and mycophenolate mofetil may lead to leukopenia. The combination of allopurinol and azathioprine should be avoided. Leukopenia is often associated with viral infections.

(Evidence level B)

Journal Article.  0 words. 

Subjects: Nephrology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.